Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Infant with eczema using steroid creams. Greenish watery stools. Due to multivitamin syrup?

Hello Doctor, my daughter who is 4.5 months old used to pass 3-4 loose poops since the time of her birth. She has been prescribed topical steroid 0.1% for her eczema 4 days back, also multivitamin syrup..since then she has been passing green watery stools 5-6 times a day, though her eczema has subsided really well. What could be the reason, i m really worried..:(
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Do not worry regarding the green color of the stool.

Green color of the stool indicates increased gut motility and nothing else.

So if there is no blood in the stool or the stools are not watery and large quantity and baby is other wise active one need not worry regarding the color of the stool.

Hope this helps.
Take care.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor